# SDR CALA2023061401843

- Difficulty date: June 12, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 78,096 hours, 27,949 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: 141A7515
- Condition: Unknown
- Location: Sta 235 To 277
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA BEHIND R/H NLG ACCESS PRESSURE PANELS FROM STA 235 TO 277 STR 24R REQUIRES REPAIR.( REF AAR NR 99969217) REMOVED AND REPLACED NEW LOWER CHORD P/N: 141A7515U4 ITAG A187892 IAW B737-700 SRM 51-40-02-0G AND DWG 141A7500 REV. U (WORK ACCOMPLISHED BY V939693 AND AAR QC A-50 V931572) REF: UAL SFR #1032736
